# SDR SWIA2020040149821

- Difficulty date: March 4, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - FLOOR BEAM - LBL27 - BETWEEN FS1000.00 AND FS1051.30 - HAS CORROSION (MARKED)       (C-CHECK)   RO:3/29/2020REMOVED AND INSTALLED NEW FLOOR BEAM AT LBL27 BETWEEN FS 977 TO FS 1036 REF CRJ700 SRM CW.
